# SDR JRUR202003060003

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N6HP
- Make and model: Cessna 182T
- Aircraft serial: 18281070
- Aircraft time: 7,262 hours
- Engine: Lyc IO540AB1A5
- Engine time: 3,774 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 66LC35SDNN
- Part serial: 15120070
- Condition: Unserviceable
- Location: Engine
- Part time: 824 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLICK BY CHAMPION SB2-19A
MANDATORY INSPECTION OF IMPULSE COUPLING.
THE SB HAS YOU INSPECT THE IMPULSE COUPLING PER THE MAINTENANCE MANUAL. IF ANY MOVEMENT IS FOUND IN THE RIVETS, THE IMPULSE COUPLING MUST BE REJECTED.
MAGNETO INSTALLED WITH TSN 493.9 AT AN AIRCRAFT TOTAL TIME 6932.8 AND ENGINE TSN/TSO 3445.3/
INSPECTED MAGNETO MODEL NO. 6351 P/N: 66LC35SDNN S/N: 15120070 TSN: 823.5 INSTALLED IN THE RH POSITION AND FOUND 1 RIVET OF THE TWO WITH MOVEMENT. THIS IMPULSE COUPLING FAILED THE INSPECTION AND IS NO LONGER SERVICEABLE.
